# SDR FDEA202202040667

- Difficulty date: February 4, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: ACA7121U7
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK STA. 695 BETWEEN L13R & L14R FOUND IMPACT DENT ON FRAME (MARKED) REPAIRED DAMAGED FRAME AT STA. 695 R/H BETWEEN LONGERON 13 AND 14                               REF. MD-11 SRM 53-00-07-2R  FIG. 201. REPAIR 4. *MAJOR REPAIR* .
